# SDR UIEA2019060654395

- Difficulty date: June 4, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,792 hours, 15,959 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Cooling Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT VAL EICAS MSG AFTER BOTH ENG START.  PERFORMED OPS CK OF FWD EQUIP COOLING VLV IAW AMM 21-58-02. OPS NORMAL AT THIS TIME.
